Alert archive / Wisconsin / Wind Chill Advisories in 2019
Wind Chill Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 26, 2019, 3:14 PM CST for 22 counties in Wisconsin. It took effect at Jan 26, 2019, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2019, 3:14 PM CST (21:14 UTC)
- In effect from
- Jan 26, 2019, 9:00 PM CST
- Expired
- Jan 27, 2019, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
139 WWUS43 KGRB 262114 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 314 PM CST Sat Jan 26 2019 ...HEAVY SNOW EXPECTED SUNDAY NIGHT AND MONDAY... .Snow will arrive Sunday evening and continue into Monday afternoon. This system is expected to bring significant snow accumulations across central into northeast Wisconsin, with the highest snowfall totals near Lake Michigan. Gusty east to northeast winds may create areas of blowing and drifting snow, along with near white-out conditions across the Fox Valley and lakeshore late Sunday night and Monday. Travel will be hazardous for the Monday morning commute. WIZ022-038>040-048>050-073-074-270500- /O.UPG.KGRB.WS.A.0001.190128T0300Z-190129T0000Z/ /O.NEW.KGRB.WS.W.0004.190128T0300Z-190129T0000Z/ /O.NEW.KGRB.WC.Y.0004.190127T0300Z-190127T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 314 PM CST Sat Jan 26 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... ...WINTER STORM WARNING IN EFFECT FROM 9 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...Heavy snow and very cold wind chills expected. Total snow accumulations of 6 to 12 inches expected. Wind chills as low as 30 below zero expected. * WHERE...Portions of east central and northeast Wisconsin. * WHEN...For the Winter Storm Warning, from 9 PM Sunday to 6 PM CST Monday. For the Wind Chill Advisory, from 9 PM this evening to noon CST Sunday. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ018>021-030-031-035>037-045-270500- /O.UPG.KGRB.WS.A.0001.190128T0000Z-190129T0000Z/ /O.NEW.KGRB.WS.W.0004.190128T0000Z-190129T0000Z/ /O.NEW.KGRB.WC.Y.0004.190127T0300Z-190127T1800Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Marathon- Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Redgranite, and Wautoma 314 PM CST Sat Jan 26 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... ...WINTER STORM WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...Heavy snow and very cold wind chills expected. Total snow accumulations of 6 to 12 inches expected. Wind chills as low as 30 below zero expected. * WHERE...Portions of central, north central and northeast Wisconsin. * WHEN...For the Winter Storm Warning, from 6 PM Sunday to 6 PM CST Monday. For the Wind Chill Advisory, from 9 PM this evening to noon CST Sunday. * ADDITIONAL DETAILS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ005-010>013-270500- /O.NEW.KGRB.WC.Y.0004.190127T0300Z-190127T1800Z/ /O.NEW.KGRB.WW.Y.0007.190128T0000Z-190129T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, and Wausaukee 314 PM CST Sat Jan 26 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...Very cold wind chills and snow expected. Wind chills as low as 35 below zero expected. Total snow accumulations of 4 to 6 inches expected. * WHERE...Vilas, Oneida, Forest, Florence and Northern Marinette County Counties. * WHEN...For the Wind Chill Advisory, from 9 PM this evening to noon CST Sunday. For the Winter Weather Advisory, from 6 PM Sunday to 6 PM CST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ AK
3 follow-up statements
946 WWUS43 KGRB 270406 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1006 PM CST Sat Jan 26 2019 ...HEAVY SNOW EXPECTED SUNDAY NIGHT AND MONDAY... .Snow will arrive Sunday evening and continue into Monday afternoon. This system is expected to bring significant snow accumulations across central into northeast Wisconsin, with the highest snowfall totals near Lake Michigan. Gusty east to northeast winds may create areas of blowing and drifting snow, along with near white-out conditions across the Fox Valley and lakeshore late Sunday night and Monday. Travel will be hazardous for the Monday morning commute. WIZ018>021-030-031-035>037-045-271215- /O.CON.KGRB.WS.W.0004.190128T0000Z-190129T0000Z/ /O.CON.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Marathon- Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Redgranite, and Wautoma 1006 PM CST Sat Jan 26 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...Heavy snow and very cold wind chills expected. Total snow accumulations of 6 to 12 inches expected. Wind chills as low as 30 below zero expected. * WHERE...Portions of central, north central and northeast Wisconsin. * WHEN...For the Winter Storm Warning, from 6 PM Sunday to 6 PM CST Monday. For the Wind Chill Advisory, through noon CST Sunday. * ADDITIONAL DETAILS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-038>040-048>050-073-074-271215- /O.CON.KGRB.WS.W.0004.190128T0300Z-190129T0000Z/ /O.CON.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1006 PM CST Sat Jan 26 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...Heavy snow and very cold wind chills expected. Total snow accumulations of 6 to 12 inches expected. Wind chills as low as 30 below zero expected. * WHERE...Portions of east central and northeast Wisconsin. * WHEN...For the Winter Storm Warning, from 9 PM Sunday to 6 PM CST Monday. For the Wind Chill Advisory, through noon CST Sunday. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ005-010>013-271215- /O.CON.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ /O.CON.KGRB.WW.Y.0007.190128T0000Z-190129T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, and Wausaukee 1006 PM CST Sat Jan 26 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...Very cold wind chills and snow expected. Wind chills as low as 35 below zero expected. Total snow accumulations of 4 to 6 inches expected. * WHERE...Vilas, Oneida, Forest, Florence and Northern Marinette County Counties. * WHEN...For the Wind Chill Advisory, through noon CST Sunday. For the Winter Weather Advisory, from 6 PM Sunday to 6 PM CST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Kurimski
133 WWUS43 KGRB 271005 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 405 AM CST Sun Jan 27 2019 ...HEAVY SNOW EXPECTED SUNDAY NIGHT AND MONDAY... .Snow will arrive Sunday evening and continue into Monday afternoon. This system is expected to bring significant snow accumulations across central into northeast Wisconsin, with the highest snowfall totals near Lake Michigan. Gusty east to northeast winds may create areas of blowing and drifting snow, along with near white-out conditions across the Fox Valley and lakeshore late Sunday night and Monday. Travel will be hazardous for the Monday morning commute. WIZ018>021-030-031-035>037-045-271900- /O.CON.KGRB.WS.W.0004.190128T0000Z-190129T0000Z/ /O.CON.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Marathon- Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Redgranite, and Wautoma 405 AM CST Sun Jan 27 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...Heavy snow and very cold wind chills expected. Total snow accumulations of 6 to 12 inches expected. Wind chills of 20 to 30 below zero expected this morning. * WHERE...Portions of central, north central and northeast Wisconsin. * WHEN...For the Winter Storm Warning, from 6 PM Sunday to 6 PM CST Monday. For the Wind Chill Advisory, through noon CST Sunday. * ADDITIONAL DETAILS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning and evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-038>040-048>050-073-074-271900- /O.CON.KGRB.WS.W.0004.190128T0300Z-190129T0000Z/ /O.CON.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 405 AM CST Sun Jan 27 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...Heavy snow and very cold wind chills expected. Total snow accumulations of 6 to 12 inches expected. Locally higher totals are possible downwind of Lake Michigan. Wind chills as low as 20 to 30 below zero expected this morning. * WHERE...Portions of east central and northeast Wisconsin. * WHEN...For the Winter Storm Warning, from 9 PM Sunday to 6 PM CST Monday. For the Wind Chill Advisory, through noon CST Sunday. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ005-010>013-271900- /O.CON.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ /O.CON.KGRB.WW.Y.0007.190128T0000Z-190129T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, and Wausaukee 405 AM CST Sun Jan 27 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...Very cold wind chills and snow expected. Wind chills as low as 35 below zero expected this morning. Total snow accumulations of 2 to 6 inches expected. * WHERE...Vilas, Oneida, Forest, Florence and Northern Marinette County Counties. * WHEN...For the Wind Chill Advisory, through noon CST Sunday. For the Winter Weather Advisory, from 6 PM Sunday to 6 PM CST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
822 WWUS43 KGRB 271750 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1150 AM CST Sun Jan 27 2019 ...HEAVY SNOW EXPECTED TONIGHT AND MONDAY... .Snow will arrive this evening and continue into Monday afternoon. This system is expected to bring significant snow accumulations across central into northeast Wisconsin, with the highest snowfall totals near Lake Michigan. Gusty east to northeast winds may create areas of blowing and drifting snow, along with near white-out conditions across the Fox Valley and lakeshore late tonight and Monday. Travel will be hazardous for the Monday morning commute. WIZ022-038>040-048>050-073-074-280200- /O.EXP.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ /O.CON.KGRB.WS.W.0004.190128T0300Z-190129T0000Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1150 AM CST Sun Jan 27 2019 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 12 inches expected. * WHERE...Portions of east central and northeast Wisconsin. * WHEN...From 9 PM this evening to 6 PM CST Monday. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ018>021-030-031-035>037-045-280200- /O.EXP.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ /O.CON.KGRB.WS.W.0004.190128T0000Z-190129T0000Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Marathon- Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Redgranite, and Wautoma 1150 AM CST Sun Jan 27 2019 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 12 inches expected. * WHERE...Portions of central, north central and northeast Wisconsin. * WHEN...From 6 PM this evening to 6 PM CST Monday. * ADDITIONAL DETAILS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ005-010>013-280200- /O.EXP.KGRB.WC.Y.0004.000000T0000Z-190127T1800Z/ /O.CON.KGRB.WW.Y.0007.190128T0000Z-190129T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, and Wausaukee 1150 AM CST Sun Jan 27 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of 2 to 6 inches expected. * WHERE...Vilas, Oneida, Forest, Florence and Northern Marinette County Counties. * WHEN...From 6 PM this evening to 6 PM CST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 2:41 PM CST, 33 minutes earlier.
Area forecast discussion, Jan 26, 2:41 PM CST, 33 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 241 PM CST Sat Jan 26 2019 Updated headline coding for the afternoon forecast is below. A complete forecast discussion will follow a little later. .AVIATION...for 18Z TAF Issuance Issued at 1210 PM CST Sat Jan 26 2019 Mainly middle level clouds (though with some patches of lower clouds with MVFR ceilings) will move through the south and west parts of the area this afternoon. Clouds and snow showers off Lake Superior will also bring some MVFR conditions to the far north tonight. Otherwise, VFR conditions are anticipated through mid-day tomorrow. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning from 9 PM Sunday to 6 PM CST Monday for WIZ022-038>040-048>050-073-074. Wind Chill Advisory from 9 PM this evening to noon CST Sunday for WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074. Winter Storm Warning from 6 PM Sunday to 6 PM CST Monday for WIZ018>021-030-031-035>037-045. Winter Weather Advisory from 6 PM Sunday to 6 PM CST Monday for WIZ005-010>013. && DISCUSSION.....Hykin/Skowronski/Kallas AVIATION.......Skowronski
Hazardous weather outlook, Jan 26, 2:33 PM CST, 41 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 233 PM CST Sat Jan 26 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271200- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 233 PM CST Sat Jan 26 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Bitter cold temperatures and low wind chills are expected across the area again tonight. Slippery roads are possible across Vilas county tonight due to lake-effect snow showers. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A major winter storm is expected to generate difficult travel conditions Sunday night into Monday. Near blizzard conditions are possible in east-central Wisconsin. Dangerously cold weather is expected from Monday night through the remainder of the week. The worst conditions are expected Tuesday night into Thursday morning, when wind chills may drop to 40 to 50 below zero at times. Lake effect snow showers will impact far north-central Wisconsin at times. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-271200- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 233 PM CST Sat Jan 26 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Heavy freezing spray is expected on Lake Michigan. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Northeast gales are possible late Sunday night into Monday. Heavy freezing spray is expected on Lake Michigan at times. Skowronski/Hykin/Kallas
In the hours before
Special weather statement, Jan 26, 3:02 PM CST, 12 minutes before
Special Weather Statement National Weather Service Green Bay WI 302 PM CST Sat Jan 26 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270400- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 302 PM CST Sat Jan 26 2019 ...DANGEROUS WINTER WEATHER CONDITIONS ARE LIKELY DURING THE UPCOMING WEEK... A significant snowfall followed by extreme cold will result in dangerous weather conditions during the upcoming week. Now is the time to prepare for the upcoming winter weather. Snow is expected to overspread the area Sunday evening. The snow could be heavy at times, especially over central and east-central Wisconsin. Increasing northeast winds could lead to near blizzard conditions late Sunday night into Monday morning, especially in the Green Bay, Fox Valley, and lakeshore areas. Following on the heels of the snow will be a powerful surge of arctic air. This will be the coldest air to affect the area in several years. The core of the cold air will move through from Tuesday night into Thursday morning, when the combination of wind and cold temperatures will drive wind chill indices into the 40 below to 50 below zero range at times. Being outdoors in these conditions, even for a short period of time, poses a serious risk for cold-related injuries. Although temperatures tomorrow morning will still be cold-- especially during the morning, that will be the best time to run errands and ensure you have an adequate supply of basic necessities prior to the onset of the severe winter weather. Be sure to monitor later statements and forecasts on this potentially dangerous weather situation. Skowronski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:19 AM CST | Winter Storm Watch | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 12 hr |
| Jan 26, 3:12 PM CST | Gale Watch | GRB | 13 hr | |
| Jan 26, 3:14 PM CST | Winter Storm Warning | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 51 hr |
| Jan 26, 3:14 PM CST | Winter Weather Advisory | GRB | Florence, Forest, Marinette, Oneida, Vilas | 48 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.